# SDR SWAA2012020901278

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 31,820 hours, 18,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 15ABC EMERGENCY FLOOR TRACK LIGHT LENS MISSING.  REPLACED LENS PER AMM.
